# SDR GLBA20090808A

- Difficulty date: August 8, 2009
- Submitted: August 8, 2009
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 22,503 hours, 39,123 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT AUTOFEATHER ARM ANNUNCIATOR DID NOT ARM WHEN POWER APPLIED FOR TAKEOFF. ABORTED TAKEOFF AND RETURNED TO GATE.
